Translator Disclaimer
October 1999 Additive Functionals of Several Lévy Processes and Intersection Local Times
Michael B. Marcus, Jay Rosen
Ann. Probab. 27(4): 1643-1678 (October 1999). DOI: 10.1214/aop/1022874811

Abstract

Different extensions of an isomorphism theorem of Dynkin are developed and are used to study two distinct but related families of functionals of Lévy processes; $n$-fold “near-intersections” of a single Lévy process and continuous additive functionals of several independent Lévy processes. Intersection local times for $n$ independent Lévy processes are also studied. They are related to both of the above families. In all three cases sufficient conditions are obtained for the almost sure continuity of these functionals in terms of the almost sure continuity of associated Gaussian chaos processes. Concrete suffcient conditions are given for the almost sure continuity of these functionals of Lévy processes.

Citation

Download Citation

Michael B. Marcus. Jay Rosen. "Additive Functionals of Several Lévy Processes and Intersection Local Times." Ann. Probab. 27 (4) 1643 - 1678, October 1999. https://doi.org/10.1214/aop/1022874811

Information

Published: October 1999
First available in Project Euclid: 31 May 2002

zbMATH: 0963.60072
MathSciNet: MR1742884
Digital Object Identifier: 10.1214/aop/1022874811

Subjects:
Primary: 60G15., 60J55

Rights: Copyright © 1999 Institute of Mathematical Statistics

JOURNAL ARTICLE
36 PAGES


SHARE
Vol.27 • No. 4 • October 1999
Back to Top